Skip to main content
Article
Local Geometry of Zero Sets of Holomorphic Functions Nears the Torus
New York Journal of Mathematics
  • Jim Agler, University of California - San Diego
  • John E. McCarthy, Washington University in St Louis
  • Mark Stankus, California Polytechnic State University - San Luis Obispo
Publication Date
1-1-2008
Abstract

We call a holomorphic function f on a domain in Cn locally toral at the point P in the n-torus if the intersection of the zero set of f with the n-torus has dimension n−1 at P. We study the interplay between the structure of locally toral functions and the geometry of their zero sets.

Disciplines
Publisher statement
Journal's Homepage: http://nyjm.albany.edu.
Citation Information
Jim Agler, John E. McCarthy and Mark Stankus. "Local Geometry of Zero Sets of Holomorphic Functions Nears the Torus" New York Journal of Mathematics Vol. 14 (2008) p. 517 - 538
Available at: http://works.bepress.com/mstankus/1/